# SDR MASA200500091

- Difficulty date: February 2, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N848MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145530
- Aircraft time: 7,375 hours, 6,893 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: PE11034K5
- Condition: Chafed
- Location: Fuselage
- Part time: 7,375 hours, 6,893 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C-CHECK, STRINGER 19 LT AND 19 RT ARE CHAFED OUT OF LIMITS AND HAVE BEEN REPAIRED IAW SRM 53-24-02.
